# SDR 7C7A2025030900011

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 48,051 hours, 52,281 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Gauge
- Part number: 10168N01T00
- Part serial: 321A
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ITT GAUGE INTERMITTENTLY INOP
